Multiparametric spectral asymptotics for elliptic pseudodifferential operators on compact manifolds
Doklady Akademii Nauk, Tome 319 (1991) no. 5, pp. 1048-1052
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_319_5_a3,
author = {K. Kh. Boimatov},
title = {Multiparametric spectral asymptotics for elliptic pseudodifferential operators on compact manifolds},
journal = {Doklady Akademii Nauk},
pages = {1048--1052},
year = {1991},
volume = {319},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_319_5_a3/}
}
TY - JOUR AU - K. Kh. Boimatov TI - Multiparametric spectral asymptotics for elliptic pseudodifferential operators on compact manifolds JO - Doklady Akademii Nauk PY - 1991 SP - 1048 EP - 1052 VL - 319 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1991_319_5_a3/ LA - ru ID - DAN_1991_319_5_a3 ER -
K. Kh. Boimatov. Multiparametric spectral asymptotics for elliptic pseudodifferential operators on compact manifolds. Doklady Akademii Nauk, Tome 319 (1991) no. 5, pp. 1048-1052. http://geodesic.mathdoc.fr/item/DAN_1991_319_5_a3/